# SDR DJFA2006232

- Difficulty date: April 18, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N817TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258552
- Aircraft time: 4,678 hours, 2,948 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 9110102
- Part serial: 1755
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

TRIP ID NR 995418  DURING INITIAL CLIMB TO ALTITUDE WHILE PASSING FL 260, THE CREW HEARD A SINGLE (POP) SOUND FOLLOWED SHORTLY BY A BURNING ELECTRICAL ODOR AND LIGHT SMOKE COMING FROM THE CO-PILOTS WINDSCREEN BASE NEAR THE GLARE SHIELD.  AN EMERGENCY WAS DECLARED AND AN EMERGENCY DESCENT WAS INITIATED.  THE AIRCRAFT WAS DIVERTED WHERE THE AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DISCOVERED BURNED COMPONENTS INSIDE OF THE AIRSHOW TIME-TO-DESTINATION CONTROLLER.  THE SUPPLIED POWER AND GROUNDING TO THE CONTROLLER WAS CHECKED AND FOUND TO BE NORMAL.  THE TTD CONTROLLER WAS REPLACED.  NO DEFECTS WERE NOTED WHEN THE CONTROLLER WAS OPERATIONALLY CHECKED.
